# SDR HALA2018041600174

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 18,605 hours, 2,835 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Wind Shear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GO AROUND,  WIND SHEAR ECAM MESSAGE FOR OVERSPEED VFE, APPROX. 10 KIAS INTO RED. PERFORMED OVERSPEED INSPECTION IAW AMM 05-51-13-200-801A. NO DEFECTS NOTED. OK FOR SERVICE.
